English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the genus two skein algebra

MPS-Authors
/persons/resource/persons264762

Cooke,  Juliet
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

arXiv:2008.12695.pdf
(Preprint), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cooke, J., & Samuelson, P. (2021). On the genus two skein algebra. Journal of the London Mathematical Society, 104(5), 2260-2298. doi:10.1112/jlms.12497.


Cite as: https://hdl.handle.net/21.11116/0000-0009-089D-E
Abstract
We study the skein algebra of the genus 2 surface and its action on the skein
module of the genus 2 handlebody. We compute this action explicitly, and we
describe how the module decomposes over certain subalgebras in terms of
polynomial representations of double affine Hecke algebras. Finally, we show
that this algebra is isomorphic to the $t=q$ specialisation of the genus two
spherical double affine Hecke algebra recently defined by Arthamonov and
Shakirov.